# SDR DL72S954498

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV SHOP INSP, NR 3 MIDFLAP AFT SPAR CHORD DOUBLER CRACKED AT I/B AFT FLAP TRACK.  REPAIRED PER MM 57-52-0 PAGE 807.
